# SDR F3LA2019010200002

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 7204
- Aircraft time: 9,804 hours, 4,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM28825
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LP1176390-3 R-1 DOOR ACTUATOR LEAKING (PRESSURE HAS BEEN REMOVED). THE AC WAS GROUNDED DUE TO DISCREPANCY.
CORRECTIVE ACTION: MX REMOVED AND REPLACED R-1 CYLINDER DOOR DAMPNER PER AMM 52-11-14. CHARGED CYLINDER PER AMM 52-10-00. T/W KEL25802524 DUE 25 MAY 19./END/
